MATHEMATICA BOHEMICA, Vol. 120, No. 4, pp. 405-410, 1995

Domination in graphs with few edges

Bohdan Zelinka

Bohdan Zelinka, katedra diskretni matematiky a statistiky Technicke university, Voronezska 13, 461 17 Liberec

Abstract: The domination number $\g(G)$ of a graph $G$ and two its variants are considered, namely the signed domination number $\g_s (G)$ and the minus domination number $\g^-(G)$. These numerical invariants are compared for graphs in which the degrees of vertices do not exceed 3.

Keywords: domination number, signed domination number, minus domination number.

Classification (MSC91): 05C35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]